# SDR UIEA2018092402049

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,897 hours, 18,850 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT STATUS MESSAGE RT ENGINE FUEL FILTER. PERFORMED FIM 73-11 FT 803, REMOVED AND REPLACED FUEL FILTER PER AMM 73-11-02. ENGINE IDLE RUN PERFORMED OPS CHECK AND LEAK CHECK OK.
